按条件检索“212”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1. House money effects, risk preferences and the public goods game SCOPUS SSCI

作者:Lin jing;Roland Cheo

作者机构:[Jing, L] Center for Economic Research, Shandong University, 27 Shanda Nanlu, 250100, China;[ Cheo, R] Center for Economic Research, Shandong University, 27 Shanda Nanlu, 250100, China

来源:Economics letters,ECONOMICS LETTERS,2013,Vol.120,Issue.2,310-313

WOS被引数:5

资源类型:期刊论文

WOS:000321604400043

2. Endogenous R&D spillover and location choice in a mixed oligopoly SCOPUS SSCI

作者:Jianhu Zhang;Changying Li

作者机构:[Zhang, J] School of Economics, Shandong University, 27 Shanda South Road, Jinan, 250100 Shandong, China;[ Li, C] School of Economics, Shandong University, 27 Shanda South Road, Jinan, 250100 Shandong, China

来源:The Annals of regional science,ANNALS OF REGIONAL SCIENCE,2013,Vol.51,Issue.2,459-477

WOS被引数:2

资源类型:期刊论文

WOS:000323285000007

3. A recursion formula for resistance distances and its applications EI SCOPUS SCIE

作者:Yang, Yujun; Klein, Douglas J.

作者机构:[Yang, Yujun] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun; Klein, Douglas J.] Texas A&M Univ, Math Chem Grp, Galveston, TX 77553 USA.; [Yang, Yujun] Shandong Univ, Sch Math, Jinan 250010, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2013,Vol.161,Issue.16-17,2702-2715

WOS被引数:38

资源类型:期刊论文

WOS:000325663900035

4. A general maximum principle for optimal control of forward-backward stochastic systems EI SCOPUS SCIE

作者:Wu, Zhen

作者机构:[Wu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:AUTOMATICA,2013,Vol.49,Issue.5,1473-1480

WOS被引数:31

资源类型:期刊论文

WOS:000319096300046

5. On the distributivity of uninorms over nullnorms EI SCOPUS SCIE

作者:Xie, Aifang; Liu, Huawen

作者机构:[Xie, Aifang; Liu, Huawen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.211,62-72

WOS被引数:25

资源类型:期刊论文

WOS:000311599700005

6. Maximum principles for forward-backward stochastic control systems with correlated state and observation noises EI SCOPUS SCIE

作者:Wang, G.;Wu, Z.;Xiong, J.

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Xiong, J] Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States

来源:SIAM Journal on Control and Optimization,SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2013,Vol.51,Issue.1,491-524

WOS被引数:24

资源类型:期刊论文

WOS:000315578000021

7. Sensitivity Analysis of the Matrix Equation from Interpolation Problems SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Weihai, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000327614600001

8. On the Expected Discounted Penalty Function for a Markov Regime-Switching Insurance Risk Model with Stochastic Premium Income SCOPUS SCIE

作者:Yu, Wenguang

作者机构:[Yu, Wenguang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Wenguang] Shandong Univ Finance & Econ, Sch Insurance, Jinan 250014, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

WOS被引数:1

资源类型:期刊论文

WOS:000316144400001

9. R&D competition in a spatial model with technical risk SCOPUS SSCI

作者:Li, Changying; Zhang, Jianhu

作者机构:[Li, Changying; Zhang, Jianhu] Shandong Univ, Sch Econ, Jinan 250100, Shandong, Peoples R China.

来源:PAPERS IN REGIONAL SCIENCE,2013,Vol.92,Issue.3,667-+

WOS被引数:2

资源类型:期刊论文

WOS:000322773300013

10. Equivalent a posteriori error estimates for a constrained optimal control problem governed by parabolic equations SCOPUS SCIE

作者:Sun, T.;Ge, L.;Liu, W.

作者机构:[Sun, T] School of Mathematics, Shandong University, Jinan 250100, China;[ Ge, L] Shandong Computer Science Center, Jinan 250014, China;[ Liu, W] KBS, University of Kent, Canterbury, CT2 7NF, United Kingdom

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.1,1-23

WOS被引数:4

资源类型:期刊论文

WOS:000315572100001

11. Dynamic Games of R&D Competition in a Differentiated Duopoly SCOPUS SSCI

作者:Li, Changying; Zhang, Jianhu

作者机构:[Li, Changying; Zhang, Jianhu] Shandong Univ, Sch Econ, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF INSTITUTIONAL AND THEORETICAL ECONOMICS-ZEITSCHRIFT FUR DIE GESAMTE STAATSWISSENSCHAFT,2013,Vol.169,Issue.4,660-679

WOS被引数:1

资源类型:期刊论文

WOS:000329766500005

12. Relationship between Maximum Principle and Dynamic Programming for Stochastic Recursive Optimal Control Problems and Applications SCIE

作者:Shi, Jingtao; Yu, Zhiyong

作者机构:[Shi, Jingtao; Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013

WOS被引数:5

资源类型:期刊论文

WOS:000315507400001

13. Endogenous timing in a mixed oligopoly under demand uncertainty SCOPUS SSCI

作者:Jianhu Zhang;Changying Li

作者机构:[Zhang, J] School of Economics, Shandong University, 27 Shanda South Road, Jinan, 250100 Shandong, China;[ Li, C] School of Economics, Shandong University, 27 Shanda South Road, Jinan, 250100 Shandong, China

来源:Journal of Economics,JOURNAL OF ECONOMICS,2013,Vol.108,Issue.3,273-289

WOS被引数:3

资源类型:期刊论文

WOS:000316818200004

14. VALUE DISTRIBUTION OF DIFFERENCE POLYNOMIALS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Liu, Yong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Phys & Math, FI-80101 Joensuu, Finland.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

资源类型:期刊论文

WOS:000328077300003

15. Two-tough graphs and f-factors with given properties SCOPUS SCIE

作者:Wang, Tao; Wu, Zefang; Yu, Qinglin

作者机构:[Wang, Tao] Henan Med Univ, Coll Math & Informat Sci, Inst Appl Math, Kaifeng 475001, Peoples R China.; [Wu, Zefang] Nankai Univ, LPMC TJKLC, Ctr Combinator, Tianjin 300071, Peoples R China.; [Yu, Qinglin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Qinglin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC, Canada.

来源:UTILITAS MATHEMATICA,2013,Vol.90,219-237

资源类型:期刊论文

WOS:000319710700014

16. CONSTRAINED BSDES, VISCOSITY SOLUTIONS OF VARIATIONAL INEQUALITIES AND THEIR APPLICATIONS SCOPUS SCIE

作者:Peng, Shige; Xu, Mingyu

作者机构:[Peng, Shige] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Xu, Mingyu] Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing 100080, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2013,Vol.3,Issue.2,233-244

资源类型:期刊论文

WOS:000321561000006

17. Empirical likelihood inference for estimating equation with missing data SCOPUS SCIE

作者:Wang XiuLi; Chen Fang; Lin Lu

作者机构:[Wang XiuLi] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.; [Chen Fang] Sun Yat Sen Univ, Nanfang Coll, Dept Elect Commun & Software Engn, Guangzhou 510970, Guangdong, Peoples R China.; [Lin Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2013,Vol.56,Issue.6,1233-1245

WOS被引数:1

资源类型:期刊论文

WOS:000320365400010

18. Positive solutions for a fourth order discrete p-Laplacian boundary value problem EI SCOPUS SCIE

作者:Xu, J.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.18,2467-2475

资源类型:期刊论文

WOS:000327006200004

19. On Edge Colorings of 1-Toroidal Graphs CSCD SCOPUS SCIE

作者:Xin ZHANG;Gui Zhen LIU;

作者机构:[Xin ZHANG]Department of Mathematics, Xidian University;[Gui Zhen LIU]School of Mathematics, Shandong University

来源:Acta Mathematica Sinica,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.7,1421-1428

资源类型:期刊论文

WOS:000320661200014

20. Edge Coloring by Total Labelings of Outerplanar Graphs CSCD SCOPUS SCIE

作者:Guang Hui WANG[1];Gui Ying YAN[2]

作者机构:[Guang Hui WANG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China.;[Gui Ying YAN]Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2129-2136

资源类型:期刊论文

WOS:000325418300009

共 11 页, 212 条记录

TOP